# SDR ASOA201611076134

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67032170
- Condition: Corroded
- Location: Bs 547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED AT BS 547.  REPAIRED IAW EC/TC REO 970-53-00-390.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
